Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Diabetic. Suffering from indigestion. Will it be safe to take panlipase?

Jan 2013
User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2003
Answered : 1658 Questions
I am 60 Yrs Male, under controlled Diabetic,suffering from indigestion, gas forms after meal, Is it advisable to take Cap Panlipase ?
Posted Sat, 19 Jan 2013 in Digestion and Bowels
Answered by Dr. Mayank Bhargava 36 minutes later
Welcome to XXXXXXX forum.

Let me know your blood sugar status both fasting & postprandial.
Do you have acidic belching/ abdominal heaviness/ nausea & vomiting/ excessive flatulence?

Uncontrolled blood sugar is associated with gastrointestinal complications such as decreased gastrointestinal motility (causing constipation and abdominal heaviness) and increased gastrointestinal motility (causing diarrhea).

Panlipase is pancreatic enzyme supplement and is advisable in only two conditions: Abdominal pain due to pancreatitis and second one is passage of fats in stools.

You should consult with XXXXXXX medicine specialist / gastroenterologist and should go for thorough check up.
You should also go for ultrasound imaging, x XXXXXXX abdomen and chest, serum amylase & lipase and thyroid profile.
You should also go for endoscopy as you are a known case of hyperacidity.
Helicobacter pylori bacteria is responsible for such symptoms and collectively called as "Peptic ulcer treatment" and eradication is essential for complete relief.
Peptic ulcer disease may be in form of chronic gastritis, fundal gastritis, nodular gastritis, follicular gastritis and gastric & duodenal ulcer and adenocarcinoma of stomach.
You should take prokinetics for getting relief of your symptoms.
Avoid legumes, putting boiled potatoes and dough in refrigerator.
Avoid citrus fruits and tomatoes.
You should take milk only 200 ml per day, more than 200 ml causes excessive gas formation.
Hope that helps.
Let me know if I can address any more concerns.
Take care,
Dr. Mayank Bhargava
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor